Geometriae Dedicata

, Volume 19, Issue 1, pp 65–108 | Cite as

Structure theorems on riemannian spaces satisfying R(X, Y) · R=0,

II. Global versions
  • Z. I. Szabó


Structure Theorem Riemannian Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bishop, R. L., ‘The Holonomy Algebra of Immersed Manifolds of Codimension Two’, J. Diff. Geom. 2 (1968), 347–353.Google Scholar
  2. 2.
    Helgason, S., Differential Geometry and Symmetric Spaces, Academic Press, New York, 1962.Google Scholar
  3. 3.
    Kobayashi, S. and Nomizu, K., Foundations of Differential Geometry, 1, Wiley, New York, 1963.Google Scholar
  4. 4.
    Kobayashi, S. and Nomizu, K., Foundation of Differential Geometry, 11, Wiley, New York, 1969.Google Scholar
  5. 5.
    Nomizu, K., ‘On Hypersurfaces Satisfying a Certain Condition on the Curvature Tensor’, Tohoku Math. J. 20 (1968), 46–59.Google Scholar
  6. 6.
    Simons, J., ‘On Transitivity of Holonomy Systems’, Ann. Math. 76 (1962), 213–234.Google Scholar
  7. 7.
    Szabó, Z. I., ‘Structure Theorems on Riemannian Spaces Satisfying R(X, Y)·R=0, I’, J. Diff. Geom. 17 (1982), 531–582.Google Scholar
  8. 8.
    Szabó, Z. I., ‘Construction and Classification of Complete Hypersurfaces Satisfying R(X, Y)·R=0’ (to appear)Google Scholar
  9. 9.
    Takagi, H., ‘An Example of Riemannian Manifold Satisfying R(X, Y)·R=0 but not ▽ R=0’, Tohoku Math. J. 24 (1972), 105–108.Google Scholar
  10. 10.
    Sekigawa, K., ‘Almost Hermitian Manifolds Satisfying some Curvature Conditions’. Kodai Math. J. (1979), 384–405.Google Scholar
  11. 11.
    Sekigawa, K., ‘On some 4-dimensional Riemannian Manifolds Satisfying R(X, Y)·R=0, Hokkaido Math. J. (1977), 216–229.Google Scholar
  12. 12.
    Sekigawa, K. and Tanno, S., ‘Sufficient Conditions for a Riemannian Manifold to be Locally Symmetric’, Pacific J. Math. (1970), 157–162.Google Scholar

Copyright information

© D. Reidel Publishing Company 1985

Authors and Affiliations

  • Z. I. Szabó
    • 1
  1. 1.Bolyai Institute of MathematicsJózsef A. UniversitySzegedHungary

Personalised recommendations